# SDR 20001016SH018

- Difficulty date: September 11, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N3237U
- Make and model: Cessna 421C
- Aircraft serial: 421C0112
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 505403042
- Condition: Cracked
- Part time: 4,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, FOUND LEFT ENGINE BEAM WITH 1.50 INCH CRACK ON UPPER CAP.  CRACK HAD BEEN STOP DRILLED, BUT THIS IS NOT A LEGAL REPAIR.  BEAM MUST BE REPLACED WITH NEW.  CESSNA FIELD SERVICE HAD TO ASSIST TO OBTAIN NEW PARTS THAT WOULD FIT.  CAUSE OF CRACK SUSPECTED TO BE IMPROPER FIT AT MANUFACTURE.  SUBMITTER SUGGESTED CLOSE VISUAL INSPECTION OF THESE BEAMS AT REGULAR INTERVALS.  (X)
